# SDR O2GA2017031682401

- Difficulty date: March 10, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N824UP
- Make and model: Beech B300
- Aircraft serial: FL923
- Aircraft time: 2,212 hours, 1,944 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Switch
- Condition: Unsecure
- Location: Master Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, 4 MINUTES AFTER POWERING THE EMERGENCY INSTRUMENT LIGHTS, THE PILOT SAW SMOKE ASSOCIATED WITH A BURNING ODOR COMING FROM THE LEFT MASTER WARNING LIGHT SWITCH. SYSTEM WAS POWERED DOWN.  MAINTENANCE INSPECTED THE SWITCH AND WIRE BUNDLE. WIRE BUNDLE HAD NO DEFECTS NOTED.  MASTER WARNING SWITCH WAS NOT SECURED ALL THE WAY IN SOCKET CAUSING ARCHING. SECURED THE SWITCH ASSEMBLY. OPS CHECKED GOOD. NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
